# SDR USAA060776

- Difficulty date: June 6, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 41,622 hours, 41,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377.7-395.0 RBL 15.40 WL 208.10 CORRODED.  REMOVED & REPLACED CHANNEL SUPPORT PER SRM 53-00-51, 51-40-02, 51-40-05.  DEFECT SIZE:  15"L X 5"W X .030"D.
